# SDR AALA202103229025

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 14,801 hours, 6,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Washer
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC WASHER MISSING ON RIGHT SIDE OF GIRT BAR ON 1R DOOR. INSTALLED NEW RELEASE STOP ASSEMBLY ON 1R DOOR GIRT BAR IAW AMM 25-66-01.
